# SDR UPS02839873

- Difficulty date: October 14, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 AFT CARGO PIT AT FS 1160 BETWEEN L35R-36 Z FITTING IS CORRODED.  REMOVED CORRODED ZEE FITTING, LOCATE NEW FITTING, DRILLED EXISTING FASTENER HOLES AND DEBURRED IAW DC8 SRM 51-3-2.  FABRICATE REPAIR SPLICES IAW DC8 SRM 53-2-0.  INSTALLED ZEE FITTING AND REPAIR SPLICES IAW DC8 SRM 51-1-20D.
